# SDR USAA2011080800011

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 63,925 hours, 40,237 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD LAVATORY SMOKE DETECTOR GIVES LOW BATTERY INDICATION.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LAVATORY SMOKE DETECTOR BATTERY.  OPERATIONAL CHECK NORMAL.
